# SDR DXTA2015102606114

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 8,354 hours, 6,417 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON INITIAL TAKEOFF ROLL THE ACFT PULLED TO THE RT.  AT 30 KNOTS THE TAKEOFF WAS ABORTED.  DURING THE ABORT THE ACFT PULLED HARD LT.  UPON EXITING THE RUNWAY IT SEEMED TO TAKE EXCESSIVE POWER TO CLEAR TO THE TAXIWAY.  ON TAXI IN, CHECKED THE BRAKES AT A HIGHER TAXI SPEED & THE LT BRAKE PULLED HARD LEFT EACH TIME.  CHECKED BRAKES, TAXIED ACFT SEVERAL TIMES UP TO 35 KNOTS WITH NO DEFECT NOTED.  BRAKE SENSITIVITY WAS THE SAME LT & RT .  ACFT WAS NOT PULLING & WAS TAXING STRAIGHT.  SPOKE WITH MCC & ISSUE HAS NO HISTORY & WE ARE GOING TO SIGN OFF.   WORK DONE IAW AMM 32-44-00 & 32-44-10.  NO OTHER DEFECT NOTED AT THIS TIME.
